# SDR DALA2025092206928

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 66,354 hours, 34,702 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Condition: Excess Play
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INTERCONNECT STRUT NOTED WITH EXCESSIVE RADIAL AND AXIAL PLAY.   REMOVED AND REPLACED INTERCONNECTING STRUT REF A319 AMM 27-51-44. (1208556).
